# SDR ASOA201001573

- Difficulty date: October 12, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 16,570 hours, 14,591 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 7 CARGO SEAT TRACKS HAVE CORROSION.  REMOVED DISCREPANT CARGO SEAT TRACKS AND INSTALLED NEW SERVICEABLE SEAT TRACKS IAW SRM 51-41-04.  (CLOSED)
